# SDR 05FDEA03176

- Difficulty date: September 30, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY ESCAPE DOOR, ACCESS HANDLE CLOSURE FRAME CORRODED.  REPLACED LT FWD EMERGENCY ESCAPE DOOR ACCESS HANDLE CLOSURE FITTING PER SRM 51-30-2.
